Journal of Applied Mathematics
- J. Appl. Math.
- Volume 2012 (2012), Article ID 956370, 17 pages.
Robust Stability of Switched Delay Systems with Average Dwell Time under Asynchronous Switching
The problem of robust stability of switched delay systems with average dwell time under asynchronous switching is investigated. By taking advantage of the average dwell-time method and an integral inequality, two sufficient conditions are developed to guarantee the global exponential stability of the considered switched system. Finally, a numerical example is provided to demonstrate the effectiveness and feasibility of the proposed techniques.
J. Appl. Math., Volume 2012 (2012), Article ID 956370, 17 pages.
First available in Project Euclid: 2 January 2013
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Cheng, Jun; Zhu, Hong; Zhong, Shouming; Zhang, Yuping. Robust Stability of Switched Delay Systems with Average Dwell Time under Asynchronous Switching. J. Appl. Math. 2012 (2012), Article ID 956370, 17 pages. doi:10.1155/2012/956370. https://projecteuclid.org/euclid.jam/1357153540